# SDR IXXA07SMN160S

- Difficulty date: April 11, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT LOWER CARGO BILGE INTERIOR FITTING CRACKED AT STATION 1260.000 LONGERON 35 RIGHT.  REMOVED CRACKED FITTING.  FABRICATED FITTING  PERFORMED NDT.  NO CRACK OR CORROSION FOUND.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, DC8 SRM 51-1-8B, ATI REPAIR SPECIFICATION NUMBER 2003-05, DOUGLAS DRAWING NUMBER 3750277, DC8 NDT SPM PART 08-00-02 TO 07, AND 51-3-1.
